RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 3(393), Pages 199–200 (Mi umn9336)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Singularities of the transitivity zone of surfaces with boundaries in $\mathbb R^3$

A. N. Kurbatskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9336

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:3, 583–585

Bibliographic databases:

Document Type: Article
MSC: 58K35, 58E25
Presented: V. M. Zakalyukin
Accepted: 15.12.2009

Citation: A. N. Kurbatskii, “Singularities of the transitivity zone of surfaces with boundaries in $\mathbb R^3$”, Uspekhi Mat. Nauk, 65:3(393) (2010), 199–200; Russian Math. Surveys, 65:3 (2010), 583–585

Citation in format AMSBIB
\Bibitem{Kur10}
\by A.~N.~Kurbatskii
\paper Singularities of the transitivity zone of surfaces with boundaries in~$\mathbb R^3$
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 3(393)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn9336}
\crossref{https://doi.org/10.4213/rm9336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682727}
\zmath{https://zbmath.org/?q=an:1228.58021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..583K}
\elib{http://elibrary.ru/item.asp?id=20425484}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 3
\pages 583--585
\crossref{https://doi.org/10.1070/RM2010v065n03ABEH004687}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281892100007}
\elib{http://elibrary.ru/item.asp?id=16979890}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958591437}


Linking options:
  • http://mi.mathnet.ru/eng/umn9336
  • https://doi.org/10.4213/rm9336
  • http://mi.mathnet.ru/eng/umn/v65/i3/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of indicatrices and singularities of the transitivity zone in $\mathbb R^3$”, J. Math. Sci., 195:3 (2013), 412–426  crossref  mathscinet  zmath  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:252
    Full text:45
    References:27
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019